ITEM METADATA RECORD
Title: On mitchell conditions for plane problems in elastostatics - reply
Authors: Szeidl, G ×
Van Gemert, Dionys #
Issue Date: Jan-1995
Publisher: Springer-verlag wien
Series Title: Acta mechanica vol:108 issue:1-4 pages:237-240
ISSN: 0001-5970
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Building Materials and Building Technology Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science